# SDR REXA2020010720009

- Difficulty date: December 12, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON FLOOR PANEL SUPPORT ANGLE AT FS280.00 LBL9 TO RBL9 (SM)[CPIL].                                             
"SUMMARY ON NRC 00177: CORROSION LEVEL 2, FLOOR PANEL SUPPORT ANGLE AT FS280.00 LBL9 TO RBL9 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01
